Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: my research: parnate vs nardil jedi

Posted by floatingbridge on June 12, 2011, at 17:10:38

In reply to Re: my research: parnate vs nardil floatingbridge, posted by jedi on June 12, 2011, at 15:24:44

Thanks for your helpful input.

I have experienced abilify and discontinued for the reasons you stated: akinesia (sp?). It is awful, truly. I had that on seroquel as well.

On abilify (I hung in there until my dose was pushed to 10mg) the weight gain was very odd. What stayed 'on' did not
in anyway equal what went in. I didn't binge on carbrohydrates. I still did my brisk, near daily walks. The abilify weight, no matter what anyone says, felt so different.

Once, someone here posted how abilify did something in the endocrine (I think?) system that made weight accumulate beyond the usual calorie ratio. I read something similar about depakote and women and increased belly fat (just what a depressed woman needs!).

I really appreciate how you answer my questions so directly and with such level cheer. Thank you.

fb


* and whoever gazes at the stars will never again be quite alone...

c-ptsd & attendant health concerns

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:floatingbridge thread:987705
URL: http://www.dr-bob.org/babble/20110610/msgs/987870.html